# SDR CALA9901169

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 640-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO STRINGER 27L CORRODED AT FS 660-640, FS 720C-720B, AND 720B-720A.  THE CORRODED AREAS WERE CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-10-3 AND 51-20-0.
